# SDR SWAA104074

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 45,692 hours, 36,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6584176
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND PRESSURE DECK WEB STAB BEAM CRACKED AT BS 707, LBL 47.  REPAIRED BEAM PER SRM AND BAC DWG.
